# SDR 96UAL900078

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4061100901
- Condition: Inoperative
- Location: Left
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, CAPTAIN'S AIRSPEED INDICATOR AND BOTH FLIGHT MANAGEMENT COMPUTERS INOP.  NUMBER ONE AIR DATA COMPUTER SHOWED BARO REFERENCE NUMBER TWO, OUT OF LIMIT IN FAULT MEMORY.  REPLACED NUMBER ONE AIR DATA COMPUTER, CHECKS OK.
